Some questions of the operational calculus concerning the two-sided, two-dimensional Laplace-Carson transform
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1963), pp. 140-151
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1963_2_a16,
author = {V. M. Chernov},
title = {Some questions of the operational calculus concerning the two-sided, two-dimensional {Laplace-Carson} transform},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {140--151},
year = {1963},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1963_2_a16/}
}
TY - JOUR AU - V. M. Chernov TI - Some questions of the operational calculus concerning the two-sided, two-dimensional Laplace-Carson transform JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1963 SP - 140 EP - 151 IS - 2 UR - http://geodesic.mathdoc.fr/item/IVM_1963_2_a16/ LA - ru ID - IVM_1963_2_a16 ER -
V. M. Chernov. Some questions of the operational calculus concerning the two-sided, two-dimensional Laplace-Carson transform. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1963), pp. 140-151. http://geodesic.mathdoc.fr/item/IVM_1963_2_a16/